MathSciNet Relay Station
MathSciNet bibliographic data
MR344454 (49 #9193) 30A58 (10D15 32N10)
Knopp, Marvin I. Some new results on the Eichler cohomology of automorphic forms. Bull. Amer. Math. Soc. 80 (1974), 607–632.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement